# SDR K3HA9700075

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08199000111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - E-PATH LIGHTING TRACK RAISED ADJ TO SEAT ROW 4DEF.  INSTALLED NEW TRACK AND ADJUSTED.  (M)
